PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 161 | 1-2 | 155-165
Tytuł artykułu

Splitting obstructions and properties of objects in the Nil categories

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that the objects of Bass-Farrell categories which represent 0 in the corresponding Nil groups are precisely those which are stably triangular. This extends to Waldhausen's Nil group of the amalgamated free product with index 2 factors. Applications include a description of Cappell's special UNil group and reformulations of those splitting and fibering theorems which use the Nil groups.
Słowa kluczowe
Rocznik
Tom
161
Numer
1-2
Strony
155-165
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-12-30
poprawiono
1999-02-09
Twórcy
Bibliografia
  • [Bd] B. Badzioch, $K_1$ of twisted polynomial rings, K-Theory 16 (1999), 29-34.
  • [Bs] H. Bass, Algebraic K-Theory, Benjamin, New York, 1968.
  • [C1] S. Cappell, Unitary nilpotent groups and Hermitian K-theory, Bull. Amer. Math. Soc. 80 (1974), 1117-1122.
  • [C2] S. Cappell, Manifolds with fundamental group a generalized free product, ibid. 80 (1974), 1193-1198.
  • [C3] S. Cappell, A splitting theorem for manifolds, Invent. Math. 33 (1976), 69-170.
  • [CK] F. Connolly and T. Koźniewski, Nil groups in K-theory and surgery theory, Forum Math. 7 (1995), 45-76.
  • [F] F. T. Farrell, The obstruction to fibering a manifold over a circle, Indiana Univ. Math. J. 21 (1971), 315-346.
  • [FH1] F. T. Farrell and W. C. Hsiang, A formula for $K_1R_α[T]$, in: Proc. Sympos. Pure Math. 17, Amer. Math. Soc., 1970, 192-218.
  • [FH2] F. T. Farrell and W. C. Hsiang, Manifolds with $π_1 = G×_α T$, Amer. J. Math. 95 (1973), 813-848.
  • [KS] S. Kwasik and R. Schultz, Unitary nilpotent groups and the stability of pseudoisotopies, Duke Math. J. 71 (1993), 871-887.
  • [R] A. Ranicki, Lower K- and L-Theory, Cambridge Univ. Press, 1992.
  • [W1] F. Waldhausen, Whitehead groups of generalized free products, preprint, 1969.
  • [W2] F. Waldhausen, Algebraic K-theory of generalized free products, Ann. of Math. 108 (1978), 135-256.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv161i1p155bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.